# SDR 2018FA0000258

- Difficulty date: May 1, 2018
- Submitted: July 17, 2018
- Operation: General aviation
- Aircraft: N563PU
- Make and model: Piper PA-28-161
- Aircraft serial: 2842105
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 66761
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMING A VISUAL INSPECTION,  RIGHT WING DAMAGE WAS NOTED ON PANEL 66761.   TO THEREFORE DETERMINE ZERO LEAD/LAG PLAY ON OUR PA28 FLEET, A CHECK ON ALL PA28 AIRCRAFT WINGS WERE PERFORMED.  AFTER INSPECTION, WE FOUND THAT WHEN THAT AIRCRAFT FUSELAGE IS FIXED, THE RIGHT WING EXHIBITED LEAD/LAG PLAY ABOUT THE MAIN SPAR.  THE AMOUNT OF PLAY EXCEEDS THAT OF THE OPPOSITE WING.  IAW MAINTENANCE MANUAL, THE RIGHT WING WAS REMOVED.
